Works matching DE "MATHEMATICAL series"
Results: 1128
Time Series--Issues in Sampling.
- Published in:
- Western Journal of Nursing Research, 1990, v. 12, n. 1, p. 123, doi. 10.1177/019394599001200111
- By:
- Publication type:
- Article
FRÉCHET FRAMES, GENERAL DEFINITION AND EXPANSIONS.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 2, p. 195, doi. 10.1142/S0219530514500018
- By:
- Publication type:
- Article
UNCONDITIONAL CONVERGENCE AND UNCONDITIONAL BASES IN HARDY SPACES.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500164
- By:
- Publication type:
- Article
ANALYTICAL SOLUTIONS FOR THE POST-BUCKLING STATES OF AN INCOMPRESSIBLE HYPERELASTIC LAYER.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 21, doi. 10.1142/S0219530512500029
- By:
- Publication type:
- Article
THE BURNSIDE APPROXIMATION OF GAMMA FUNCTION.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 3, p. 315, doi. 10.1142/S0219530510001643
- By:
- Publication type:
- Article
Natural Star Products on Symplectic Manifolds and Quantum Moment Maps.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 1/2, p. 123, doi. 10.1023/B:MATH.0000017717.51035.f1
- By:
- Publication type:
- Article
Gap series and functions of bounded variation.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 3, p. 175, doi. 10.1007/s10474-006-0014-z
- By:
- Publication type:
- Article
Uniqueness of double Walsh series.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 3, p. 207, doi. 10.1007/s10474-006-0016-x
- By:
- Publication type:
- Article
Star discrepancy estimates for digital ( t, m, 2)-nets and digital ( t, 2) -sequences over Z <sub>2</sub>.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 3, p. 239, doi. 10.1007/s10474-005-0243-6
- By:
- Publication type:
- Article
θ-SUMMABILITY OF FOURIER SERIES.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 1/2, p. 139, doi. 10.1023/B:AMHU.0000028241.87331.c5
- By:
- Publication type:
- Article
ASYMPTOTIC BEHAVIORS FOR PARTIAL SUM PROCESSES OF A GAUSSIAN SEQUENCE.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 1/2, p. 43, doi. 10.1023/B:AMHU.0000028235.82111.cf
- By:
- Publication type:
- Article
On the Fourier cosine series expansion method for stochastic control problems.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 4, p. 598, doi. 10.1002/nla.1866
- By:
- Publication type:
- Article
Data-driven performance-based topology optimization of uncertain wind-excited tall buildings.
- Published in:
- Structural & Multidisciplinary Optimization, 2016, v. 54, n. 6, p. 1379, doi. 10.1007/s00158-016-1474-6
- By:
- Publication type:
- Article
On the Perfect Matchings of Near Regular Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 6, p. 865, doi. 10.1007/s00373-010-1008-8
- By:
- Publication type:
- Article
On Ricci coefficients of null hypersurfaces with time foliation in Einstein vacuum space-time: part I.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 461, doi. 10.1007/s00526-011-0490-z
- By:
- Publication type:
- Article
Estimates of Quasi-Norms for a Certain Class of Double Sine Series.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 5, p. 660, doi. 10.1007/s10958-016-2997-5
- By:
- Publication type:
- Article
On Absolute Convergence of Series of Random Variables Almost Surely.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 4, p. 513, doi. 10.1007/s10958-016-2794-1
- By:
- Publication type:
- Article
On Convergence of Series of Simple Partial Fractions in $$ Lp\left(\mathrm{\mathbb{R}}\right) $$.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 5, p. 648, doi. 10.1007/s10958-015-2583-2
- By:
- Publication type:
- Article
Weighted Integrability of Double Series with Respect to Multiplicative Systems.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 1, p. 51, doi. 10.1007/s10958-015-2484-4
- By:
- Publication type:
- Article
On the Construction of the General Solution of a Class of Complex Nonautonomous Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 204, n. 6, p. 787, doi. 10.1007/s10958-015-2218-7
- By:
- Publication type:
- Article
Transfinite Diameter with Respect to the Neumann Function.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 5, p. 605, doi. 10.1007/s10958-014-1949-1
- By:
- Publication type:
- Article
Unconditional Convergence of Functional Series in Problems of Probability Theory.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 2, p. 143, doi. 10.1007/s10958-014-1912-1
- By:
- Publication type:
- Article
On Approximation of Convolutions by Accompanying Laws in the Scheme of Series.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 2, p. 162, doi. 10.1007/s10958-014-1843-x
- By:
- Publication type:
- Article
Storage impulsive processes in the merging phase space.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 5, p. 644, doi. 10.1007/s10958-014-1682-9
- By:
- Publication type:
- Article
An application of Sylvester matrices.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 4, p. 487, doi. 10.1007/s10958-013-1595-z
- By:
- Publication type:
- Article
A connection of series approximations and the basis of the Krylov space in block algorithms of Coppersmith and Montgomery.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 4, p. 622, doi. 10.1007/s10958-013-1489-0
- By:
- Publication type:
- Article
Positivity of Toeplitz determinants formed by rising factorial series and properties of related polynomials.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 1, p. 106, doi. 10.1007/s10958-013-1438-y
- By:
- Publication type:
- Article
One class of biorthogonal systems of functions that arise in the solution of the Helmholtz equation in the cylindrical coordinate system.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 5, p. 541, doi. 10.1007/s10958-013-1415-5
- By:
- Publication type:
- Article
A formula of difference for one of the figured approximants of two-dimensional continued fractions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 5, p. 631, doi. 10.1007/s10958-013-1276-y
- By:
- Publication type:
- Article
Tangent cones of schubert varieties for A of lower rank.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 5, p. 596, doi. 10.1007/s10958-013-1151-x
- By:
- Publication type:
- Article
Asymptotics of series of a special form.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 2, p. 167, doi. 10.1007/s10958-012-1114-7
- By:
- Publication type:
- Article
Bounds of the number of leaves of spanning trees in graphs without triangles.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 5, p. 557, doi. 10.1007/s10958-012-0880-6
- By:
- Publication type:
- Article
Norm series for Honda formal groups.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 5, p. 577, doi. 10.1007/s10958-012-0825-0
- By:
- Publication type:
- Article
Algebraic relations for reciprocal sums of even terms in Fibonacci numbers.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 650, doi. 10.1007/s10958-012-0663-0
- By:
- Publication type:
- Article
Correct and self-adjoint problems for biquadratic operators.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 6, p. 714, doi. 10.1007/s10958-011-0621-2
- By:
- Publication type:
- Article
On the distribution of the zeros of the cubic L-function.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 2, p. 198, doi. 10.1007/s10958-011-0539-8
- By:
- Publication type:
- Article
On small deviations of series of weighted positive random variables.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 2, p. 224, doi. 10.1007/s10958-011-0413-8
- By:
- Publication type:
- Article
Rademacher functions in symmetric spaces.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 169, n. 6, p. 725, doi. 10.1007/s10958-010-0074-z
- By:
- Publication type:
- Article
Reducibility on families.
- Published in:
- Algebra & Logic, 2009, v. 48, n. 1, p. 20, doi. 10.1007/s10469-009-9037-1
- By:
- Publication type:
- Article
Composition algebras of the second kind.
- Published in:
- Algebra & Logic, 2007, v. 46, n. 4, p. 231, doi. 10.1007/s10469-007-0022-2
- By:
- Publication type:
- Article
The property of being equationally Noetherian for some soluble groups.
- Published in:
- Algebra & Logic, 2007, v. 46, n. 1, p. 28, doi. 10.1007/s10469-007-0003-5
- By:
- Publication type:
- Article
High efficient calculation of the interaction energies between two double layers for CaCl<sub>2</sub> type asymmetric electrolytes at y <sub>0</sub> > y <sub>d</sub> > 0.
- Published in:
- Colloid Journal, 2007, v. 69, n. 5, p. 585, doi. 10.1134/S1061933X07050080
- By:
- Publication type:
- Article
Estimating the Precipitation Amount at Regional Scale Using a New Tool, Climate Analyzer.
- Published in:
- Hydrology (2306-5338), 2021, v. 8, n. 3, p. 1, doi. 10.3390/hydrology8030125
- By:
- Publication type:
- Article
Series de productos de senos (y cosenos).
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2024, v. 27, n. 1, p. 87
- By:
- Publication type:
- Article
Problemas y Soluciones.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2023, v. 26, n. 3, p. 519
- By:
- Publication type:
- Article
PROBLEMAS Y SOLUCIONES.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2023, v. 26, n. 1, p. 109
- By:
- Publication type:
- Article
XI Olimpiada Europea Femenina de Matemáticas.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2022, v. 25, n. 2, p. 410
- By:
- Publication type:
- Article
Indexed Absolute Riesz Summability Using General Class of Power Increasing Sequence.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section A (Mathematics), 2017, v. 29, n. 9, p. 401, doi. 10.22147/jusps-A/290906
- By:
- Publication type:
- Article
Some series involving the Euler zeta function.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1166, doi. 10.3906/mat-1704-107
- By:
- Publication type:
- Article
Popoviciu type inequalities via Green function and Taylor polynomial.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 2, p. 333, doi. 10.3906/mat-1501-38
- By:
- Publication type:
- Article